Permutations of strongly self-absorbing $C^*$-algebras Academic Article uri icon

abstract

  • Page 1. International Journal of Mathematics Vol. 19, No. 9 (2008) 1137–1145 c World Scientific Publishing Company PERMUTATIONS OF STRONGLY SELF-ABSORBING C∗ -ALGEBRAS ILAN HIRSHBERG Department of Mathematics, Ben Gurion University of the Negev POB 653, Be'er Sheva 84105, Israel ilan@math.bgu.ac.il WILHELM WINTER School of Mathematical Sciences, University of Nottingham University Park, Nottingham NG7 2RD, UK wilhelm.winter@nottingham.ac.uk Received 2 August 2007 Let G be a finite group acting on {1,...,n}. For any C∗-algebra A, this defines an action α of G on A⊗n. We show that if A tensorially absorbs a UHF algebra of infi- nite type, the Jiang–Su algebra, or is approximately divisible, then A⊗n ×α G has the corresponding property as well. Keywords: Strongly self-absorbing C∗-algebra; Rokhlin action; approximate divisibility …

publication date

  • January 1, 2008